# SDR HEEA073686

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 8,970 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 069102435
- Part serial: 85878
- Condition: Failed
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO WILL NOT POWER UP. IN SHOP FOR REPAIR.
